# SDR UPS96820837

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9754944
- Condition: Corrosion
- Location: Bs 1217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.   PERMANENT REPAIR TO BE INSTALLED DUE TO CORROSION DAMAGE ON FUSELAGE  SKIN STA 1217 BELOW C-BIN DOOR CUTOUT.  REPAIRED PER UPS EO.
